# SDR RAIA00306167

- Difficulty date: June 19, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 23,178 hours, 25,871 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Out Of Adjust
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE INDICATES LOW.  MAINTENANCE ADJUSTED NR 1 OIL PRESSURE.
